Statistics from Altmetric.com
A 67-year-old man with an 8-year history of seropositive rheumatoid arthritis (RA) on conventional synthetic disease-modifying antirheumatic drug (csDMARD) and history of hypertension and bilateral total knee replacement done 2 years ago presented with active arthritis. He was advised to switch to a biological DMARD etanercept (tumour necrosis factor inhibitor (TNFi)). For this reason, screening tests for latent tuberculosis, hepatitis B and hepatitis C were performed. His chest X-ray showed a fibrotic lesion in the left upper zone and his Mantoux test was positive. He was commenced on etanercept biosimilar along with rifampicin and isoniazid for latent tuberculosis infection.
Two days after the commencement of this treatment, the patient developed a loss of appetite and somnolence. His condition progressively deteriorated culminating …
Contributors Writing of report: AK and AA. Review of literature: AK and AA, AS. Discussion: AK, AA, AS, DA, NJ and PG.
Funding This research received no specific grant from any funding agency in the public, commercial or not-for-profit sectors.
Competing interests None declared.
Patient consent for publication Obtained.
Provenance and peer review Not commissioned; externally peer reviewed.
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.